# SDR DHL9970327C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LW TOP SKIN PANEL HAS FIBERGLASS REPAIR NOT FINISHED BETWEEN WING AND FUSELAGE.  REMOVED LW TOP SKIN PANEL LOCATED BETWEEN WING AND FUSELAGE PER SRM 51-30-2.  INSTALLED BONDED REPAIR AT LW TOP PANEL PER SRM 51-40-6 FIG 1 MAT USED 2024 T3 .020 , 2024T3 .025 AND ADHESIVE FILM AF163-2K SIZE 20X27.5.  INSTALLED LW TOP SKIN PANEL PER SRM 51-30-2, N/R 1186.
